# SDR 2017FA0000262

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: General aviation
- Aircraft: N75278
- Engine: Lyc IO360C1C
- Engine time: 3,908 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Missing
- Location: Nr 2 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 50-HOUR SERVICE, DISCOVERED THE NR 2 CYLINDER HOLD DOWN STUDS WERE MISSING AND ONE WAS BACKING OUT. THERE WAS NO REPORTED ISSUE, EVEN FROM THE MECHANIC WHO GROUND RAN THE ENGINE.
